# SDR CA000128047

- Difficulty date: January 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Aircraft time: 4,450 hours
- Engine: Lyc O320E2A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Horn
- Part number: 6330008
- Condition: Cracked
- Location: Nlg Steering
- Part time: 4,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 500 HR. INSPECTION NOTICED CRACK ON STEERING HORN.
